VAERS Explorer
Back to explore

Report #2856217

Received Sep 1, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
Age unknown
State
NY
Recovered
Unknown
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALS1——

Symptoms (1)

Anaphylactic reaction

Symptom narrative

Potential anaphylactic reaction in a planned Boostrix administration; This serious case was reported by a other health professional via call center representative and described the occurrence of anaphylactic reaction in a adult female patient who received DTPa (Reduced antigen) (Boostrix) for prophylaxis. On an unknown date, the patient received the 1st dose of Boostrix. On an unknown date, an unknown time after receiving Boostrix, the patient experienced anaphylactic reaction (Verbatim: Potential anaphylactic reaction in a planned Boostrix administration) (serious criteria GSK medically significant). The outcome of the anaphylactic reaction was unknown. It was unknown if the reporter considered the anaphylactic reaction to be related to Boostrix and Boostrix Pre-Filled Syringe Device. The company considered the anaphylactic reaction to be unrelated to Boostrix and Boostrix Pre-Filled Syringe Device. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 22-AUG-2025 The registered nurse wanted to know if there was presence of polyethylene glycol in Boostrix given that one of her patients was believed to have an allergy to it after presenting an anaphylactic reaction when receiving the depo injection postpartum. The Health Care Provider mentioned that the patient was late on her Boostrix dose, although then confirmed it was going to be the first dose.; Sender's Comments: A case of Anaphylactic reaction, unknown time after receiving Boostrix and Boostrix PRE-FILLED SYRINGE DEVICE in a adult female patient. Based on the available information a possible causality that the event was caused by the GSK product cannot be ascertained. Further follow up information has been sought.